Weight multiplicity polynomials for affine Kac-Moody algebras of type A r
Compositio Mathematica, Volume 104 (1996) no. 2, p. 153-187
@article{CM_1996__104_2_153_0,
     author = {Benkart, Georgia and Kang, Seok-Jin and Misra, Kailash C.},
     title = {Weight multiplicity polynomials for affine Kac-Moody algebras of type $A\_r$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {2},
     year = {1996},
     pages = {153-187},
     zbl = {0862.17016},
     mrnumber = {1421398},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__104_2_153_0}
}
Benkart, Georgia; Kang, Seok-Jin; Misra, Kailash C. Weight multiplicity polynomials for affine Kac-Moody algebras of type $A_r$. Compositio Mathematica, Volume 104 (1996) no. 2, pp. 153-187. http://www.numdam.org/item/CM_1996__104_2_153_0/

[BBL] Benkart, G.M., Britten, D.J. and Lemire, F.W.: Stability in Modules for Classical Lie Algebras - A Constructive Approach, Memoir Amer. Math. Soc. 430 (1990). | MR 1010997 | Zbl 0706.17003

[BKM] Benkart, G., Kang, S.-J. and Misra, K.C.: Graded Lie algebras of Kac-Moody type, Adv. in Math. 97 (1993) 154-190. | MR 1201842 | Zbl 0854.17026

[BK] Benkart, G. and Kass, S.N.: Weight multiplicities for affine Kac-Moody algebras, Modem Trends in Lie Theory, Queen's Papers in Pure and Applied Math. 94, V. Futorny and D. Pollack eds. (1994) 1-12. | MR 1281175 | Zbl 0818.17027

[FH] Fulton, W. and Harris, J.: Representation Theory, A First Course, Graduate Texts in Mathematics 129 Springer-Verlag, New York (1991). | MR 1153249 | Zbl 0744.22001

[FK] Frenkel, I.B. and Kac, V.G.: Basic representations of affine Lie algebras and dual resonance models, Invent. Math. 62 (1980) 23-66. | MR 595581 | Zbl 0493.17010

[FL] Feingold, A.J. and Lepowsky, J.: The Weyl-Kac character formula and power series identities, Adv. Math. 29 (1978) 271-309. | MR 509801 | Zbl 0391.17009

[GL] Garland, H. and Lepowsky, J.: Lie algebra homology and the Macdonald-Kac formulas, Invent. Math. 34 (1976) 37-76. | MR 414645 | Zbl 0358.17015

[H] Humphreys, J.E.: Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics 9 Springer-Verlag, New York (1972). | MR 499562 | Zbl 0254.17004

[Kc] Kac, V.G.: Infinite Dimensional Lie Algebras, Third Ed., Cambridge University Press, Cambridge (1990). | MR 1104219 | Zbl 0716.17022

[Kn1] Kang, S.-J.: Kac-Moody Lie algebras, spectral sequences, and the Witt formula, Trans. Amer. Math. Soc. 339 (1993) 463-495. | Zbl 0794.17014

[Kn2] Kang, S. -J.: Root multiplicities of Kac-Moody algebras, Duke Math. J. 74 (1994) 635-666. | MR 1277948 | Zbl 0823.17031

[KMPS] Kass, S., Moody, R.V., Patera, J. and Slansky, R.: Affine Lie Algebras, Weight Multiplicities, and Branching Rules, Vols. I and II, Los Alamos Series in Basic and Applied Sciences, Univ. of Calif. Press, Berkeley, Los Angeles, Oxford (1990). | Zbl 0785.17028

[L] Liu, L.-S.: Kostant's formula for Kac-Moody Lie algebras, J. Algebra 149 (1992) 155-178. | MR 1165205 | Zbl 0779.17024

[M] Macdonald, I.G.: Symmetric Functions and Hall Polynomials 2nd ed., Clarendon Press, Oxford (1995). | MR 1354144 | Zbl 0824.05059